# SDR AALA201603169003

- Difficulty date: March 15, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 11,571 hours, 4,824 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: FE277001
- Part serial: FR3677
- Condition: Leaking
- Location: R2 Door
- Part time: 11,571 hours, 4,824 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  R2 DOOR DAMPER ACTUATOR HAS REQUIRED 3 SERVICING’S WITH DAYS & NEEDS TO BE REPLACED DUE TO LEAKING DOWN.  REPLACED DOOR DAMPER ACTUATOR IAW AMM 52-22-14.
